# SDR TRBA2010045

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 29,789 hours, 34,116 cycles
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT (BOTTOM ON SERVICE DOOR) INOPERATIVE.  FOUND BROKEN WIRE AT PIN NR 1 OF EMER EXIT LT 68WL.  RESECURED PIN IAW ASM 33-51-00 OPS CHK GOOD NO FURTHER DEFECTS NOTED.
